# SDR UPS02437683

- Difficulty date: January 29, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WLG W/W OVERWING LOWER LONGERON FOUND EXFOLIATION CORROSION AT STA 1246-1249 RBL 125-127.  CORROSION REMOVED AND SHOT-PEEN C/O AS PER SRM 51-10-01 & SOPM 20-10-03.
